# SDR DALA2025090406563

- Difficulty date: August 27, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 64,579 hours, 46,225 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 622181-14AD REV ORIGINAL REQUIRES STAGE 2 DTA APPROVAL.   ER/A 622181-14AD REV ORIGINAL REQUIRES STAGE 2 DTA APPROVAL ON OR BEFORE 24 MONTHS FROM 26-AUG-2025. (1167637)
